# SDR DALA1154170693

- Difficulty date: August 14, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSTA 640 BETWEEN S-6L DENT ON FUSELAGE.  COMPLIED WITH ERA 495296-14 REV ORIGINAL DURING HMV AT ST AEROSPACE SAN ANTONIO.
